Sh:377

Bib entry
@article{Sh:377,
 author = {Shelah, Saharon and Tuuri, Heikki and V{\"a}{\"a}n{\"a}nen, Jouko A.},
 title = {{On the number of automorphisms of uncountable models}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {58},
 number = {4},
 year = {1993},
 pages = {1402--1418},
 issn = {0022-4812},
 doi = {10.2307/2275150},
 mrclass = {03C50},
 mrnumber = {1253929},
 mrreviewer = {Fuxing Shen},
 doi = {10.2307/2275150},
 note = {\href{https://arxiv.org/abs/math/9301205}{arXiv: math/9301205}},
 arxiv_number = {math/9301205}
}